# SDR DJSR20160305001

- Difficulty date: March 5, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 19,252 hours, 15,743 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM, FULL RT DEFLECTION, TRIPPED, TRIM ROLL, CIRCUIT BREAKER.
